# SDR CA090223003

- Difficulty date: February 12, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,706 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Assy
- Condition: Broken
- Part time: 843 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPRAG HAS 3 INNER EARS BROKEN OFF SPRAG HAS EXCESSIVE WINDOW WEAR 70.020 SHAFT PN 166-4, S/N 4170 REV N WORN UNDERSIZE HUB P/N 167-3 WORN OVERSIZE.
